# SDR AUS20021246

- Difficulty date: October 29, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14SF9
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW118A
- Condition: Bird Ingestion
- Location: Left
- Part time: 16,339 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: C, E, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE CONTAINED EVIDENCE OF BIRD STRIKE. INSPECTION COULD FIND NO DAMAGE. FOLLOWING INSPECTION AND WATER WASH A GROUND RUNWAS CARRIED OUT WITH ALL INDICATIONS NORMAL. ENGINE WILL BE MONITORED FOR ANY DETERIORATION.
